# SDR AU000220

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) CARGO HOLD SMOKE DETECTORS CONTAMINATED WITH MOISTURE. FALSE FIRE INDICATION RESULTED IN THE DISCHARGE OF THE CARGO FIRE EXTINGUISHER.
